Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convex bodies and periodic homeomorphisms in Hilbert space


Author: Victor L. Klee
Journal: Trans. Amer. Math. Soc. 74 (1953), 10-43
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0054850-X
MathSciNet review: 0054850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] S. Banach and S. Mazur, Zur Theorie der linearen Dimension, Studia Math. vol. 4 (1933) pp. 100-112.
  • [3] W. A. Blankinship, Generalization of a construction by Antoine, Ann. of Math. vol. 53 (1951) pp. 276-297. MR 0040659 (12:730c)
  • [4] K. Borsuk, Über Isomorphie der Funktionalraume, Bulletin International de l'Académie Polonaise des Sciences et des Lettres Ser. A (1933) pp. 1-10.
  • [5] H. Busemann, Note on a theorem on convex sets, Matematisk Tidsskrift (1947) pp. 32-34. MR 0023087 (9:302c)
  • [6] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [7] J. Dugundji, An extension of Tietze's theorem, Pacific Journal of Mathematics vol. 1 (1951) pp. 353-367. MR 0044116 (13:373c)
  • [8] W. F. Eberlein, Weak compactness in Banach spaces, I, Proc. Nat. Acad. Sci. U. S. A. vol. 33 (1947) pp. 51-53. MR 0021239 (9:42a)
  • [9] Samuel Eilenberg, On the problems of topology, Ann. of Math. vol. 50 (1949) pp. 247-260. MR 0030189 (10:726b)
  • [10] Witold Hurewicz and Henry Wallman, Dimension theory, Princeton, 1941. MR 0006493 (3:312b)
  • [11] B. Jessen, Two theorems on convex points sets (Danish), Matematisk Tidsskrift (1940) pp. 66-70. MR 0003721 (2:261a)
  • [12] S. Kaczmarz, The homeomorphy of certain spaces, Bulletin International de l'Académie Polonaise des Sciences et des Lettres Ser. A (1933) pp. 145-148.
  • [13] Shizuo Kakutani, Topological properties of the unit sphere of a Hilbert space, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 269-271. MR 0014203 (7:252l)
  • [14] Ott-Heinrich Keller, Die Homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum, Math. Ann. vol. 105 (1931) pp. 748-758. MR 1512740
  • [15] V. L. Klee, Jr., Convex sets in linear spaces, Duke Math. J. vol. 18 (1951) pp. 443-466. MR 0044014 (13:354f)
  • [16] -, Convex sets in linear spaces. II., Duke Math. J. vol. 18 (1951) pp. 875-883. MR 0047251 (13:849a)
  • [17] -, Invariant metrics in groups (solution of a problem of Banach), Proceedings of the American Mathematical Society vol. 3 (1952) pp. 484-487. MR 0047250 (13:848g)
  • [18] M. Krein, D. Milman, and M. Rutman, A note on basis in Banach space, Communications de l'Institut des Sciences Mathématiques et Mécaniques de l'Université de Kharkoff [et de la Société Mathématique de Kharkoff] (4) vol. 6 (1940) pp. 106-110. MR 0004709 (3:49d)
  • [19] M. Krein and V. Šmulian, On regularly convex sets in the space conjugate to a Banach space, Ann. of Math. (2) vol. 41 (1940) pp. 556-583. MR 0002009 (1:335e)
  • [20] Kazimierz Kuratowski, Une condition metrique pour la retraction des ensembles, Comptes Rendus des Séances de la Société des Sciences et des Lettres de Varsovie vol. 28 (1936) pp. 156-158.
  • [21] Solomon Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 0007093 (4:84f)
  • [22] S. Mazur, Une remarque sur l'homeomorphie des champs fonctionnels, Studia Math. vol. 1 (1929) pp. 83-85.
  • [23] -, Über die kleinsten konvexe Mengen, die eine gegebene kompakte Menge enthalt, Studia Math. vol. 2 (1930) pp. 7-9.
  • [24] Edward James McShane, Integration, Princeton, 1944. MR 0082536 (18:567a)
  • [25] D. Montgomery, Pointwise periodic homeomorphisms, Amer. J. Math. vol. 59 (1937) pp. 118-120. MR 1507223
  • [26] P. A. Smith, Fixed-point theorems for periodic transformations, Amer. J. Math. vol. 63 (1941) pp. 1-8. MR 0003199 (2:179c)
  • [27] -, Transformations of finite period, III. Newman's theorem, Ann. of Math. vol. 42 (1941) pp. 446-458. MR 0004128 (2:324c)
  • [28] V. Šmulian, On the principle of inclusion in the space of the type (B), Rec. Math. (Mat. Sbornik) N.S. vol. 5 (1939) pp. 317-328. MR 0002006 (1:335b)
  • [29] J. J. Stoker, Unbounded convex point sets, Amer. J. Math. vol. 62 (1940) pp. 165-179. MR 0001029 (1:168f)
  • [30] M. H. Stone, Notes on Integration. II, Proc. Nat. Acad. Sci. U. S. A. vol. 34 (1948) pp. 447-455. MR 0026102 (10:107b)
  • [31] A. Tychonoff, Ein Fixpunktsatz, Math. Ann. vol. 111 (1935) pp. 767-776. MR 1513031

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0054850-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society